Darlene Posted October 23, 2007 Report Share Posted October 23, 2007 I know this has probably been asked before. I was just switched from Lexapro to celexa, and I am not feeling well at all. The side effects are scary. I don't feel right. I am sick to my stomach. I have this burning sensation in my upper body. I have diarrhea. My bp is from 102/55 to 140/97 and my pulse is from 65 to 97. I just took an extra beta blocker a minute ago. I went to the Dr. This morning, and told her Celexa isn't working out for me. She's going to call US Script and tell them my diagnosis, and why I need Lexapro, and see if she can't get a prior authorization. Until then, she gave me samples.Has anyone else expienced these weird symptoms on celexa? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.